MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7133
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon ruptured.During treatment for chronic total occlusion, two 2.50 x 15 mm emerge balloons were advanced into a microcatheter in attempts to trap the microcatheter.Both balloons burst after the first inflation and were removed.The procedure was completed with another balloon and no patient complications occurred.
 
Event or Problem Description
It was reported that the balloon ruptured.During treatment for chronic total occlusion, two 2.50 x 15 mm emerge balloons were advanced into a microcatheter in attempts to trap the microcatheter.Both balloons burst after the first inflation and were removed.The procedure was completed with another balloon and no patient complications occurred.It was further reported that the emerge balloons were inflated at 16atm.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19628665
Report Number2124215-2024-39748
Device Sequence Number15220113
Product Code LOX
UDI-Device Identifier08714729806219
UDI-Public08714729806219
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7133
Device Catalogue Number7133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown